# SDR R61A201403250464

- Difficulty date: March 25, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 16,354 hours, 12,924 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: MS21134H07026
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 16,354 hours, 12,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS FOUND ON THE LT HORIZONTAL STAB OTBD PCU ON THE LT SIDE HARDWARE.  MAINTENANCE R & R THE HARDWARE ON THE LT HORIZONTAL STABILIZER OTBD PCU ON THE LT SIDE IAW AMM 27-32-01.
